Narzędzia help

Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
first previous
cannonical link button

http://yadda.icm.edu.pl:80/baztech/element/bwmeta1.element.baztech-article-BAT2-0001-1213

Czasopismo

Bulletin of the Polish Academy of Sciences. Mathematics

Tytuł artykułu

On strong 1-optimal policies in Markov control processes with Borel state spaces

Autorzy Jaśkiewicz, A. 
Treść / Zawartość http://www.impan.pl/en/publishing-house/journals-and-series/bulletin-polish-acad-sci-math
Warianty tytułu
Języki publikacji EN
Abstrakty
EN We consider Markov control processes (MCPs} with a Borel state space satisfying certain stochastic stability assumptions on the transition structure which imply the so-called V-uniform geometric ergodicity of Markov chains induced by stationary policies. Using standard regularity conditions and assuming that the transition probability has a density function, we provide a new existence theorem for strong 1-optimal policies in MCPs with unbounded costs.
Słowa kluczowe
PL przestrzeń fazowa Borela   przestrzeń stanów Borela   silna strategia 1-optymalna   sterowanie dyskretne w czasie procesów Markowa  
EN Borel state space   discrete-time Markov control processes   strong 1-optimal policies  
Wydawca Instytut Matematyczny PAN
Czasopismo Bulletin of the Polish Academy of Sciences. Mathematics
Rocznik 2000
Tom Vol. 48, no 4
Strony 439--450
Opis fizyczny Bibliogr. 18 poz.,
Twórcy
autor Jaśkiewicz, A.
Bibliografia
Kolekcja BazTech
Identyfikator YADDA bwmeta1.element.baztech-article-BAT2-0001-1213
Identyfikatory